Arrangement of hyperplanes. I. Rational functions and Jeffrey-Kirwan residue
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 5, pp. 715-741.
@article{ASENS_1999_4_32_5_715_0,
     author = {Brion, Michel and Vergne, Mich\`ele},
     title = {Arrangement of hyperplanes. {I.} {Rational} functions and {Jeffrey-Kirwan} residue},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {715--741},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {5},
     year = {1999},
     doi = {10.1016/s0012-9593(01)80005-7},
     zbl = {0945.32003},
     mrnumber = {2001e:32039},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(01)80005-7/}
}
TY  - JOUR
AU  - Brion, Michel
AU  - Vergne, Michèle
TI  - Arrangement of hyperplanes. I. Rational functions and Jeffrey-Kirwan residue
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1999
DA  - 1999///
SP  - 715
EP  - 741
VL  - Ser. 4, 32
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(01)80005-7/
UR  - https://zbmath.org/?q=an%3A0945.32003
UR  - https://www.ams.org/mathscinet-getitem?mr=2001e:32039
UR  - https://doi.org/10.1016/s0012-9593(01)80005-7
DO  - 10.1016/s0012-9593(01)80005-7
LA  - en
ID  - ASENS_1999_4_32_5_715_0
ER  - 
%0 Journal Article
%A Brion, Michel
%A Vergne, Michèle
%T Arrangement of hyperplanes. I. Rational functions and Jeffrey-Kirwan residue
%J Annales scientifiques de l'École Normale Supérieure
%D 1999
%P 715-741
%V Ser. 4, 32
%N 5
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(01)80005-7
%R 10.1016/s0012-9593(01)80005-7
%G en
%F ASENS_1999_4_32_5_715_0
Brion, Michel; Vergne, Michèle. Arrangement of hyperplanes. I. Rational functions and Jeffrey-Kirwan residue. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 5, pp. 715-741. doi : 10.1016/s0012-9593(01)80005-7. http://www.numdam.org/articles/10.1016/s0012-9593(01)80005-7/

[BV] M. Brion, M. Vergne, Residue formulae, vector partition functions and lattice points in rational polytopes, J. Amer. Math. Soc. Vol. 10 (1997), 797-833. | MR | Zbl

[GZ] I. M. Gelfand, A. Zelevinskii, Algebraic and combinatorial aspects of the general theory of hypergeometric functions, Functional Analysis Appl. Vol. 20 (1986), 183-197. | MR | Zbl

[GK] V. Guillemin, J. Kalkman, The Jeffrey-Kirwan localization theorem and residue operations in equivariant cohomology, J. Reine Angew. Math. Vol. 470 (1996), 123-142. | MR | Zbl

[JK1] L. C. Jeffrey, F. C. Kirwan, Localisation for non abelian group actions, Topology Vol. 34 (1995), 291-327. | MR | Zbl

[JK2] L. C. Jeffrey, F. C. Kirwan, Localization and the quantization conjecture, Topology Vol. 36 (1997) 647-693. | MR | Zbl

[OT] P. Orlik, H. Terao, Arrangements of Hyperplanes. Grundlehren der Mathematischen Wissenschaften Vol. 300, Springer-Verlag, Berlin, 1992. | MR | Zbl

[S] A. Szenes, Iterated residues and multiple Bernouilli polynomials, hep-th/ 9707114 ; International Mathematical Research Notes, to appear.

Cited by Sources: